Write a review

Lips Super Swollen After Juvaderm

So far my lips are super swollen and I'm freaking...

So far my lips are super swollen and I'm freaking out. I have to return to work after 4 days and I'm worried. they look worse the 2nd day than the first and I've been icing.

To me it's not worth because it looks soooooo obvious and I wanted natural.

Name not provided

it way worse than he described.

Was this review helpful? 2 others found this helpful

Comments (5)

I had Juvaderm injections and now I have Duckbill lips. I mean that they overpower my small face. Will this go away, is it swelling and how long will it take for them to go down? Please help me, I am freaking out. Tamm0449
  • Reply
Hi, i also had lip injections and I cant stand it, my lips are so huge, escpecially the top, im so embarrased. My question for you is did they go down, do they look better now?
  • Reply
I had Juvederm injection on my upper lip only.The second day i wanted to cry and hide from the world ,but after 4 days it was much better and now (after 10 days) i love it.I think it is important to massage the area and put ice the first days .
  • Reply
I had juvaderm in my lips and upper left side got way larger than the rest! USE only ICE packs as when they put in anesthesia you get brusing and they can not tell what is going on. I had to go back and have more put in other lip area to balance it out...good news after about 10 day after second prodedure it looked better. but it was a month of down time!
  • Reply
I too had Juvederm injections in my lips yesterday and the bottom lip is HUGE! It felt tingly like when I break out with fever blisters. I should have asked for a prescription for Zovirax or Valtrex. Anyhow my bottom lip is freaky huge. I can't go anywhere like this!!
  • Reply